×

zbMATH — the first resource for mathematics

Domatically critical graphs. (English) Zbl 0426.05046

MSC:
05C99 Graph theory
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Cockayne E. J.: Domination of undirected graphs - a survey. Theory and Applications of Graphs, Proc. Michigan 1976 by Y. Alavi and D. R. Lick. Springer Verlag Berlin-Heidelberg-New York 1978, pp. 141-147.
[2] Cockayne E. J., Hedetniemi S. T.: Towards a theory of domination in graphs. Networks 7 (1977), 247-261. · Zbl 0384.05051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.